Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.12104/63180
Title: An adaptive controller for nonlinear teleoperators
Author: Nuno, E.
Ortega, R.
Basanez, L.
Issue Date: 2010
Abstract: In Chopra et al (2008) [Chopra, N., Spong, M. W., & Lozano, R. (2008). Synchronization of bilateral teleoperators with time-delay. Automatica, 44(8), 2142-2148], an adaptive controller for teleoperators with time-delays, which ensures synchronization of positions and velocities of the master and slave manipulators, and does not rely on the use of the ubiquitous scattering transformation, is proposed. In this paper it is shown that this controller will tend to drive to zero the positions of the joints where gravity forces are non-zero. Hence, the scheme is, in general, applicable only to systems without gravity. We also prove in this paper that this limitation can be obviated, replacing the positions and velocities-that are used in the coordinating torques and the adaptation laws-by their errors. Simulation results illustrate the performance of both schemes. © 2009 Elsevier Ltd. All rights reserved.
URI: http://hdl.handle.net/20.500.12104/63180
Appears in Collections:Producción científica UdeG (prueba)

Files in This Item:
There are no files associated with this item.


Items in RIUdeG are protected by copyright, with all rights reserved, unless otherwise indicated.